Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Electric shock in left arm, shoulder, chest pain, panic attack. Treatment?

I got shocked in my left arm day before yesterday and last night my left shoulder started hurting really bad with a shooting pain into my chest and i had a major panic attack thinking i was having a heart attack . now today, the left side of my chest still hurts and my left shoulder. it feels weird. what is going on with me?
Asked On : Fri, 27 Jul 2012
Answers:  1 Views:  784
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thanks for query,
Your left shoulder pain with chest pain is due to muscular twitching you gets during electric shock.
Heart Attack pain is usually retrosternal. Due to electric shock there are no chances of heart attack but you may get heart stand still leads to rythmic abnormality if it is too strong.The vascular or heart complication is immediate & as you have passed already 2 days now there is no fear of its complication.
Take mild muscle relaxant with anti inflammatory medicine.
Answered: Sat, 28 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor